# SDR ABXA010740

- Difficulty date: February 12, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,859 hours, 81,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3924028501N
- Condition: Cracked
- Location: F.S. 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28 RIGHT HAD CRACKED END FITTING AFT OF F.S. 604 "P" DOME. REPLACED END CAP IAW DC-9 SRM 51-30-5.
